# SDR HALA2016121300541

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 51,063 hours, 9,407 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL QUANTITY INDICATION AND TOTAL FUEL QUANTITY INDICATIONS NOT DISPLAYED. EICAS MAINTENANCE MESSAGE FUEL QTY BITE. PERFORMED FUEL QTY IND SYS PER TASK 28-41 FAULT TREE, FOUND "TU12 OPEN LOZ OR HIZ WIRE G AND TU14 OPEN LOZ OR HIZ WIRE G. REMOVED CONNECTOR M1949, CLEANED AND REINSTALLED. OPS CK OK.
